CBS Fall Premiere Dates For 2022-23 Season: TV Schedule – Deadline

CBS kicks off its 2022-23 fall season September 19 with four new shows and 18 returning series, including the 20th season of NCIS.

The Real Love Boat, an unscripted version of the classic dramedy, will air on Wednesdays behind survivor and as a lead-in to The Amazing Race. The competition dating show has been described as bringing “singles together to cruise the Mediterranean on a luxury cruise ship while looking for love.”

New time periods were also assigned to Ghosts, SWAT, NCIS: Los Angeles and CSI: Las Vegas.

Here’s the fall schedule (new shows in CAPS):

SATURDAY, SEPTEMBER 17

10 PM — 48 Hours (35th season premiere)

SUNDAY, SEPTEMBER 18
(After football doubleheader)

7:30 PM — 60 Minutes (55th season premiere)

MONDAY, SEPTEMBER 19

8 PM — The Neighborhood (fifth season premiere)
8:30 PM — Bob ♥ Abishola (fourth season premiere)
9 PM — NCIS (20th season premiere)
10 PM — NCIS: Hawai’i (second season premiere)

TUESDAY, SEPTEMBER 20

8 PMFBI (fifth season premiere)
9 PM — FBI: International (second season premiere)
10 PM — FBI: Most Wanted (fourth season premiere)

WEDNESDAY, SEPTEMBER 21

8 PM — Survivor (two-hour 43rd season premiere)
10 PM — The Amazing Race (34th season premiere, NTP)

SUNDAY, SEPTEMBER 25

8 PM — Big Brother (24th season finale)

WEDNESDAY, SEPTEMBER 28

8-9:30 PM — Survivor (90-minute episode)
9:30 PM — The Amazing Race (90-minute episode)

THURSDAY, SEPTEMBER 29

8 PM — Young Sheldon (sixth season premiere)
8:30 PM — Ghosts (second season premiere)
9 PM — SO HELP ME TODD (series debut)
10 PM — CSI: Vegas (second season premiere)

SUNDAY, OCTOBER 2
(After football doubleheader)

7:30 PM — 60 Minutes
8:30 PM — The Equalizer (third season premiere)
9:30 PM — EAST NEW YORK (series debut)

WEDNESDAY, OCTOBER 5

8 PM — Survivor (regular time period)
9 PM — THE REAL LOVE BOAT (series debut)
10 PM — The Amazing Race

FRIDAY, OCTOBER 7

8 PM — SWAT (sixth season premiere)
9 PM — FIRE COUNTRY (series debut)
10 PM — Blue Bloods (13th season premiere)

SUNDAY, OCTOBER 9

7 PM — 60 Minutes
8 PM — The Equalizer (regular time period)
9 PM — EAST NEW YORK (regular time period)
10 PM — NCIS: Los Angeles (14th season premiere)

Leave a Comment

Your email address will not be published.